Alert archive / New Jersey / River Flood Warnings in 2010

River Flood Warning 7, NWS Philadelphia/Mount Holly

January 25, 2010Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this river flood warning at Jan 25, 2010, 10:51 PM EST for Morris County, New Jersey. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2010, 10:51 PM EST (03:51 UTC)
Expired
Jan 26, 2010, 10:41 AM EST
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Minor

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WGUS41 KPHI 260351
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1051 PM EST MON JAN 25 2010

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY... 

  ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

NJC027-260951-
/O.NEW.KPHI.FL.W.0007.100126T0351Z-100126T1800Z/
/BNTN4.1.ER.100126T0322Z.100126T0600Z.100126T1200Z.NO/
1051 PM EST MON JAN 25 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 PM MONDAY THE STAGE WAS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.1 FEET BY AFTER 
  MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  MORNING.


$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

ROCKAWAY RIVER
  BOONTON ABOVE T  5.0    5.02  MON 11 PM    5.1  TUE 1 AM 

&&
2 follow-up statements
511 
WGUS81 KPHI 260842
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
342 AM EST TUE JAN 26 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY..
  ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY
  
  ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

NJC027-261800-
/O.CON.KPHI.FL.W.0007.000000T0000Z-100126T1800Z/
/BNTN4.1.ER.100126T0322Z.100126T0600Z.100126T1200Z.NO/
342 AM EST TUE JAN 26 2010

THE FLOOD WARNING CONTINUES FOR 
  THE ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:30 AM TUESDAY THE STAGE WAS 5.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE  
  THIS MORNING.


$$

NJC027-261842-
/O.CON.KPHI.FL.W.0006.000000T0000Z-100127T1200Z/
/BONN4.1.ER.100126T0433Z.100126T1200Z.100127T0600Z.NO/
342 AM EST TUE JAN 26 2010

THE FLOOD WARNING CONTINUES FOR 
  THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:00 AM TUESDAY THE STAGE WAS 5.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.8 FEET BY THIS 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT 
  WEDNESDAY.


$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

ROCKAWAY RIVER
  BOONTON ABOVE T  5.0    5.12  TUE 3 AM     CRESTING NOW 
  BOONTON BELOW T  5.0    5.61  TUE 3 AM     5.8  TUE 7 AM 

&&
939 
WGUS81 KPHI 261541
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1041 AM EST TUE JAN 26 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
JERSEY...
 
  ROCKAWAY RIVER AT BOONTON ABOVE THE RESERVOIR AFFECTING MORRIS COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW JERSEY...
 
  ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR AFFECTING MORRIS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

NJC027-261611-
/O.CAN.KPHI.FL.W.0007.000000T0000Z-100126T1800Z/
/BNTN4.1.ER.100126T0322Z.100126T0600Z.100126T1218Z.NO/
1041 AM EST TUE JAN 26 2010

* AT 10:15 AM TUESDAY THE STAGE WAS 4.9 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 5.0 FEET. 

$$

NJC027-270141-
/O.EXT.KPHI.FL.W.0006.000000T0000Z-100127T1500Z/
/BONN4.1.ER.100126T0433Z.100126T1445Z.100127T0900Z.NO/
1041 AM EST TUE JAN 26 2010

THE FLOOD WARNING CONTINUES FOR 
  THE ROCKAWAY RIVER AT BOONTON BELOW THE RESERVOIR.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM TUESDAY THE STAGE WAS 6.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

ROCKAWAY RIVER
  BOONTON ABOVE    5.0    4.86  TUE 10 AM    FALLING 
  BOONTON BELOW    5.0    5.99  TUE 10 AM    5.8  TUE 1 PM 

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jan 25, 10:43 PM EST, 8 minutes earlier.

Area forecast discussion, Jan 25, 10:43 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 PM EST MON JAN 25 2010

.SYNOPSIS...
A COLD FRONT WILL HEAD FARTHER OUT TO SEA OVERNIGHT. HIGH
PRESSURE WILL BUILD IN FROM THE WEST AND CONTROL OUR WEATHER UNTIL
THE END OF THE WEEK. AT THAT TIME, A STORM WILL PASS BY TO OUR
SOUTH AND POSSIBLY BRING MEASURABLE SNOWFALL TO, AT LEAST, THE
SOUTHERN PART OF THE REGION FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH TUESDAY/...
THE FRONT IS DRAGGING ITS HEALS IN OUR SOUTHERN AREA. THE
INTERACTION WITH A SHORT WAVE HAS LED TO THE BLOSSOMING OF
SHOWERS. BECAUSE OF THIS WE HAVE INCREASED POPS OVERNIGHT FOR THE
SOUTHEASTERN PART OF OUR CWA. THE GOOD NEWS IS THAT RAINFALL INTENSITY
WILL BE ON THE LIGHTER SIDE. BECAUSE THE FRONT IS SLOWER, WE DID
RAISE MINIMUM TEMPERATURES. RAINFALL AMOUNTS TODAY WERE A SOLID
1 TO 2 INCHES WITH SOME ISOLATED 3 INCHES AND ONE FOUR INCH (RADAR
ESTIMATE OF 4 INCHES IN SUSSEX CO DE). WE BEGAN THE DAY WITH A
+10C AT 80H AND WILL END IT -6C OVER OUR WESTERN ZONES BY
MIDNIGHT. SO AFTER A JANUARY THAW , WE'RE RETURNING TO WINTER.
TEMPERATURES OVERNIGHT WILL DROP TO THE MID 20S FAR NORTH AND MID
30S SOUTHEAST. THE COLDEST AIR RETURNING AFTER THURSDAY.

THE LARGE SWIRL OF LOW CLOUDS IN THE MIDDLE OF THE U.S. SHOWS THE
EXTEND OF THE COLD AIR ADVECTION.

ON TUESDAY INSTABILITY CLOUDS AND SNOW SHOWERS WILL BE AROUND BUT
WILL NOT AMOUNT TO TOO MUCH. TEMPERATURES AT 80H WILL BE AROUND
-10C. THE CORE OF THE COLD AIR, -31C IS LOCATED OVER HUDSONS BAY
AND THE POLAR BEARS ARE LOVING IT. OUR HIGHS WILL RANGE FROM 30 TO
45. THERE IS STILL AN EXTENSIVE SNOW COVER OVER THE NORTHEAST BUT
NOT LIKE TWO WEEKS AGO. TWO WEEKS AGO THE COLD AIR COMING IN THIS
WEEK WOULD HAVE RIVALED THE COLDER OUTBREAK IN EARLY JANUARY.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
UPPER RIDGE IS BUILDING OVER  THE NORTHWEST AND THE ARCTIC VORTEX IS
SENDING RIPPLES OF COLD AIR SOUTH. ON TUESDAY A TROUGH AT THE BASE
OF THE VORTEX WILL MOVE INTO NEW ENGLAND AS ANOTHER SHORT WAVE
DIGS DOWN ACROSS THE BORDER INTO THE UPPER PLAINS. WE CONTINUE TO
COLDER EACH DAY WHICH IS THE FIRST SHOE TO DROP. THE COLD CORE
MOVES SOUTHWEST OF HUDSONS BAY AND REACHES THE NORTHERN GREAT
LAKES BY THURSDAY AFTERNOON. WHILE THE SURGE OF COLD AIR
CONTINUES, A STORM WILL TAKE SHAPE OVER THE TEXAS REGION WITH A
CLOSED UPPER LOW FORMING. A BATTLE IS BREWING AS TO WHAT BRANCH
WILL PREVAIL AND MAKE OR BREAK OUR WEATHER FOR THE WEEKEND. THE
NORTHERN BRANCH THURSDAY CUTS ACROSS THE COUNTRY FROM NORTHERN
MISSOURI TO THE NJ COAST, WHILE THE SOUTHERN BRANCH IS SLINGING A
GOOD DEAL OF MOISTURE INTO THE MIDDLE MISSISSIPPI VALLEY. I LEAVE
YOU AT THIS POINT AND HAND OVER THE LONG TERM FCST TO MY
COLLEAGUE. BUT AS MY FRIEND (JB) SAYS, PUSH MAY COME TO SHOVEL
THIS WEEKEND.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE EXTENDED PERIOD BEGINS QUIET, HAS SOME POTENTIAL EXCITEMENT IN
THE MIDDLE AND THEN ENDS QUIET.  MOTHER NATURE HAS AN UNFORTUNATE
HABIT OF REMINDING US OCCASIONALLY THAT ITS STILL WINTER.

THURSDAY NIGHT WILL BE DRY AND COLDER BEHIND THE EARLIER PASSAGE OF
A COLD FRONT.  WEAK HIGH PRESSURE WILL BE OVER THE AREA EARLY ON
FRIDAY WITH AN H5 LOW OVER SERN CANADA.

THEN, ALL THE ATTENTION TURNS TO THE CNTRL PORTION OF THE NATION,
WHERE TWO FEATURES WHICH WILL PLAY AN IMPORTANT ROLE IN OUR WX ARE
TAKING SHAPE.  THE FIRST IS A VERY STRONG AREA OF CANADIAN HIGH
PRESSURE (1030+) BUILDING DOWN INTO THE NORTHERN PLAINS.  THIS WILL
BRING A RETURN TO COLD TEMPS THAT WE HAVEN'T SEEN IN A FEW WEEKS.
THE SECOND FEATURE IS A LOW PRESSURE SYSTEM WHICH AT THIS POINT IS
IN THE FORMATIVE STAGES ALONG THE GULF COAST. DURING FRIDAY, BOTH
THE HIGH AND LOW MOVE GENERALLY EASTWARD.  ON SATURDAY MORNING, A
SECOND LOW TRIES TO DEVELOP NEAR THE NC CST, WITH THE PRIMARY LOW
OVER THE SERN CONUS.  BOTH THESE LOWS THEN MOVE NORTHEAST AND OUT TO
SEA.  AS THESE FEATURES INTERACT, THE SQUEEZE PLAY IS ON. THE HIGH
WILL KEEP THE REGION SUPPLIED WITH COLD AIR AND THE LOW WILL START
PUMPING IN MOISTURE.  THE GFS AND ECMWF ARE COLD ENOUGH TO SUPPORT
ALL SNOW VIRTUALLY EVERYWHERE, WHILE THE CMC IS A BIT WARMER AND
WOULD INDICATE SOME KIND OF MIX FROM THE I-95 CORRIDOR S AND E.

ULTIMATELY, HOW FAR SOUTH THE HIGH GETS AND HOW LONG IT HOLDS ON
WILL HAVE TREMENDOUS IMPACT ON THIS PERIOD.  ALL OF THE COMPUTER
MDLS ARE INDICATING THAT THE HIGH WILL WEAKEN SOMEWHAT AND SHIFT TO
THE NE AS THE LOW MOVES TWD THE AREA.  IF THE HIGH HOLDS ON, THEN
LESS PRECIP WOULD ULTIMATELY MAKE IT TO THE REGION.  REGARDLESS OF
WHICH SCENARIO IS MOST CORRECT, WITH THE TRACK OF THE LOW, THE BEST
CHCS FOR PRECIP WILL BE OVER SRN AND ERN AREAS, WITH LESS N AND W.

CERTAINLY, THE POTENTIAL IS THERE FOR WINTER WX IMPACTS AS WE GET
INTO THE FIRST PART OF THE WEEKEND, SO STAY TUNED.

WHILE THERE ARE SOME TIMING DIFFS WITH THE AFOREMENTIONED LOW, IT
DOES LOOK LIKE ITS EFFECTS WILL BE WINDING DOWN SATURDAY NIGHT INTO
SUNDAY AS THE STORM MOVES AWAY.  A VERY DEEP H5 TROF THEN MOVES OVER
THE AREA KEEPING THINGS COLD AND UNSETTLED FOR SUNDAY.  HIGH
PRESSURE THEN MOVES INTO THE ERN CONUS FOR MONDAY, BRINGING DRY AND
WARMING WX.  ANOTHER COLD FRONT APPROACHES ON TUESDAY, WHICH COULD
BRING ANOTHER CHC OF MORE PRECIP.

&&

.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A WEATHER DISTURBANCE ROTATING UP ACROSS A PORTION OF THE REGION
TONIGHT WILL BRING SOME RAIN TO MOSTLY KMIV AND KACY. SOME OF THIS
MAY REACH INTO THE KPHL METRO AREAS AND WILL MONITOR IN THE EVENT
AMENDMENTS ARE NEEDED. THE KMIV AND KACY TAFS HAVE BEEN UPDATED TO
INDICATE SOME RAIN AND A TOUCH OF MVFR CEILINGS. OTHERWISE, VFR
CONDITIONS AREA EXPECTED BUT MOSTLY A BROKEN DECK WILL CONTINUE
OVERNIGHT INTO TUESDAY. A WESTERLY WIND WILL HOLD UP A LITTLE
LONGER AT TIMES TERMINALS, BUT TREND LIGHTER THROUGH THE NIGHT.
WINDS WILL INCREASE AGAIN TUESDAY MORNING WITH SOME GUSTS TO ABOUT
20 KNOTS EXPECTED.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED ACROSS THE AREA THE NEXT FEW DAYS. THERE
MAY BE SOME GUSTY WINDS /UP TO 20 KTS/ AND SOME VFR STRATOCUMULUS
CLOUDS AROUND FOR AWHILE TUESDAY. THE NEXT CHANCE FOR SIGNIFICANT
WEATHER WILL BE LATE THIS WEEK AS A LOW/FRONT CROSSES THE AREA.

&&

.MARINE...
THE WINDS OVERALL HAVE TRENDED DOWN ACROSS THE WATERS, HOWEVER SEAS
ON THE OCEAN ARE NEAR 10 FEET. A WEATHER DISTURBANCE WILL CROSS THE
AREA FOR A TIME OVERNIGHT, BRINGING SOME RAIN. AS THIS FEATURE EXITS
LATE TONIGHT, THE WINDS MAY TEND TO INCREASE SOME. FOR THIS REASON
ALONG WITH ELEVATED SEAS REMAINING, THE SMALL CRAFT ADVISORY REMAINS
IN EFFECT ON THE OCEAN UNTIL 11Z WEDNESDAY. BASED ON THE ABOVE AND
FORECAST SOUNDINGS, WE EXTENDED THE ADVISORY ON DELAWARE BAY UNTIL
11Z TUESDAY AS WINDS MAY INCREASE TO 25 KNOTS LATE TONIGHT. THIS MAY
HAVE TO BE EXTENDED AS WINDS COULD GUST TO 25 KNOTS LONGER.

&&

.HYDROLOGY...
THE HEAVIEST RAIN FELL PRETTY MUCH IN THE WATCH AREA FROM
NORTHEAST MARYLAND UP THROUGH THE 95 CORRIDOR AND INTO NORTH JERSEY.
WE DID HAVE THE ISOLATED 4 INCH AMOUNT IN SUSSEX COUNTY DELAWARE
WHEN THAT NARROW INTENSE BAND OF RAIN CAME THROUGH. SOME LOCAL
STREAM FLOODING WAS REPORTED AND MOST STREAMS HAVE CRESTED EXCEPT
FOR SECTIONS OF THE PASSAIC AND RARITAN BASINS. A SIGNIFICANT BUT
WITHIN BANKFULL RISE WILL OCCUR ON THE DELAWARE RIVER. NO
ADDITIONAL HEAVY RAIN IS EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ450>455.
  SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ430-431.

&&

SYNOPSIS...EBERWINE/RPW
NEAR TERM...EBERWINE/GIGI/RPW
SHORT TERM...EBERWINE
LONG TERM...NIERENBERG
AVIATION...GORSE/O'HARA
MARINE...GORSE HYDROLOGY...
Hazardous weather outlook, Jan 25, 5:29 PM EST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EST MON JAN 25 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-262230-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
529 PM EST MON JAN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-262230-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
529 PM EST MON JAN 25 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-262230-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
529 PM EST MON JAN 25 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-262230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
529 PM EST MON JAN 25 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RPW

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 8:24 PM ESTRiver Flood WarningPHIMorris, Passaic17 hr
Jan 25, 8:24 PM ESTRiver Flood WarningPHIMorris40 hr

Nearby

River Flood Warnings in New Jersey, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.